# SDR SWAA2025092905140

- Difficulty date: August 16, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 LBL 13 WL 208.1 AT PASSENGER CABIN.   REPLACED ANGLE AND FASTENERS LOC. BTW BS 380 TO BS 400 LBL 13 WL 208.1 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02; B737-800 SRM 51-10-02 AND DWG 143A5400 SHEET 138 REV -.
